I had bilateral transposition of the ulnar nerve at the elbow(s) along with carpal tunnel release(s). The first surgery on the right was in June of last year and the second surgery on the left was done in October of last year. My symptoms are worse than prior to surgery. I have been getting Botox injections in my neck muscles for about a year now, every 90 days. I have spasmodic tortucollis with DDD and HNP(s) in my C-spine (severe DDD in my L-spine as well with two failed surgeries).
My hand surgeon has instucted me to find out if the Botox could be causing the loss of dexterity and numbness in my hands. He has also instructed me to further persue the HNP in the C-spine. The PA that injects the Botox denies that Botox could be the cause.
My hands are very weak, I am loosing sensation have numbness and tingling in my hands, I have difficulty with small tasks I loose the sensation that I am carrying things in my hands.
Does anyone have Botox experience and experienced this type of side effect from it?
Or, does this sound like the DDD in the neck is worsening?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.